RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2010, Volume 6, Number 3, Pages 663–670 (Mi nd32)  

Classical works. Reviews

On the problem of two pulsating spheres in a fluid

W. M. Hicks


Full text: PDF file (153 kB)

Document Type: Article

Citation: W. M. Hicks, “On the problem of two pulsating spheres in a fluid”, Nelin. Dinam., 6:3 (2010), 663–670

Citation in format AMSBIB
\Bibitem{Hic10}
\by W.~M.~Hicks
\paper On the problem of two pulsating spheres in a fluid
\jour Nelin. Dinam.
\yr 2010
\vol 6
\issue 3
\pages 663--670
\mathnet{http://mi.mathnet.ru/nd32}


Linking options:
  • http://mi.mathnet.ru/eng/nd32
  • http://mi.mathnet.ru/eng/nd/v6/i3/p663

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:131
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019